Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Order properties of bounded observables


Author: Neal Zierler
Journal: Proc. Amer. Math. Soc. 14 (1963), 346-351
MSC: Primary 81.47
DOI: https://doi.org/10.1090/S0002-9939-1963-0145863-X
MathSciNet review: 0145863
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. V. Kadison, Order properties of bounded, self-adjoint operators, Proc. Amer. Math. Soc. 2 (1951), 505-510. MR 0042064 (13:47c)
  • [2] S. Kakutani, Concrete representation of abstract (L)-spaces and the mean ergodic theorem, Ann. of Math. (2) 42 (1941), 523-537. MR 0004095 (2:318d)
  • [3] G. W. Mackey, Quantum mechanics and Hilbert space, Amer. Math. Monthly 64, No. 8, Part II (1957), 45-57. MR 0096112 (20:2608)
  • [4] N. Zierler, Axioms for non-relativistic quantum mechanics, Pacific J. Math. 2 (1961), 1151-1169. MR 0140972 (25:4385)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 81.47

Retrieve articles in all journals with MSC: 81.47


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1963-0145863-X
Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society